# SDR MASA2011061603016

- Difficulty date: June 14, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 19,633 hours, 15,541 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT AND RT FIRE FAIL CAUTION MSG INFLT.  SYSTEM OPS NORMAL.  REF FIM WITH FIDEX ON MEL.
